I have a bity of a tolerance to my meds (adderall). Is in that something i can take to lessen the tolerance and so i can get hold of the effects again? i dont want to up the dose, i am already at 20 mgs 3x's a day. gratitude
If you are experiencing problems with your medication the first thing to do is to ring or see your Dr.
The medicine and condition information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical guidance or treatment for any medical conditions.
Related Questions and Answers
What is a Personality Disorder and is it true it can't be treated by drugs and psychiatry?
What are you going to do when you retire?
Do you do this?
Has anyone have grotesque dreams on 20 mgs of Celexa?
Is this abnormal?
Last dark I have symptoms of sweating and emotion claustrophobic, be I have a nouns attack?Why do i wake up with a song in my mind?
I'm having some sleep problems. Can someone help me? (Look at the details please)?
Zoloft experiance !!?